MAUDE Adverse Event Report: MODERN MEDICAL EQUIP MFG LTD 20/CA PLUMEPEN ELITE (S); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MODERN MEDICAL EQUIP MFG LTD 20/CA PLUMEPEN ELITE (S); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number PLP1020
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
The sales representative reported on behalf of the customer that the plp1020, 20/ca plumepen elite (s), was being used during a spine case procedure on (b)(6) 2023 when it was reported, ¿once dr.(b)(6) was done with bovie, he placed it on the drape after use.The bovie tip burned the drape.Team changed the tip after this happened.¿.There was no report of injury, medical intervention, or hospitalization for the user or patient.The procedure was completed with an alternate device with no report of any delay time.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Additional Manufacturer Narrative
The device will not be returned and no photographic evidence has been provided therefore the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised the following: the electrode tip may remain hot enough to cause burns after current has been de-activated.The user is also advised that localized burns to the patient or physician may result from electrical currents carried through conductive objects.Current may be generated in conductive objects by direct contact with the active electrode, or by the active accessory being in close proximity to the conductive object.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description

Brand Name
20/CA PLUMEPEN ELITE (S)
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MODERN MEDICAL EQUIP MFG LTD
unit a, 10/f mai wah ind bldg
1-7 wah sing street
kwai chung, nt
HK 
Manufacturer (Section G)
MODERN MEDICAL EQUIP MFG LTD
unit a, 10/f mai wah ind bldg
1-7 wah sing street
kwai chung, nt
HK  
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key17299587
Report Number1320894-2023-00128
Device Sequence Number7036947
Product Code GEI
UDI-Device Identifier20845854061265
UDI-Public(01)20845854061265(17)250627(10)MM20220675
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K103375
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/27/2025
Device Catalogue NumberPLP1020
Device Lot NumberMM20220675
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2023
Supplement Date Received by Manufacturer07/12/2023
Initial Report FDA Received Date07/11/2023
Supplement Report FDA Received Date07/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic